Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

2013, Volume 38, Issue 1, pp 123-144

Print

Uniqueness of symplectic structures
Dietmar Salamon


Abstract
This survey paper discusses some uniqueness questions for symplectic forms on compact manifolds without boundary.

You are here: Home No.1